# SDR UALA2010072602647

- Difficulty date: July 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 54,281 hours, 20,066 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 1202
- Condition: No Test
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE FAILED TO DEPLOY DURING ROUTINE DEPLOYMENT.  SLIDE DID FULLY DEPLOY AFTER DOOR WAS MANUALLY PUSHED TO FULL OPEN POSITION.  SLIDE REPLACED PER JIC  AND INSPECTED BY LC81.  SFOEG AND FLIGHT SAFETY NOTIFIED.  NEED TO REPLACE R2 DOOR ASSIST BOTTLE ASSY PER SFOEG AND FLIGHT SAFETY.  REPLACED ASSIST BOTTLE ASSY.
